Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.

Full text of review: PDF   This review is available free of charge.
Book Information:

Author: Alfred Gray
Title: Tubes
Additional book information: Addison-Wesley, 1990, 280 pp., US$44.25. ISBN 0-201-15676-8.

References [Enhancements On Off] (What's this?)

  • [1] C. B. Allendoerfer and A. Weil, The Gauss-Bonnet theorem for Riemannian polyhedra, Trans. Amer. Math. Soc. 53 (1943), 101-129. MR 0007627 (4:169e)
  • [2] S. S. Chern, A simple intrinsic proof of the Gauss-Bonnet formula for closed Riemannian manifolds, Ann. of Math. (2) 45 (1944), 747-752. MR 0011027 (6:106a)
  • [3] H. Poincaré, Sur la généralisation d'un thèorème élémentaire de géométrie, C. R. Acad. Sci. Paris 140 (1905), 113-117.
  • [4] H. Weyl, On the volume of tubes, Amer. J. Math. 61 (1939), 461-472. MR 1507388

Review Information:

Reviewer: John Douglas Moore
Journal: Bull. Amer. Math. Soc. 27 (1992), 311-313
American Mathematical Society